# SDR IPXA2017051717205

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 61,278 hours, 15,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.  REMOVED AND REPLACED THE BATTERY POWER SUPPLY IAW AMM 33-51-01-400-802. OPS CHECKED GOOD IAW 33-51-10-01, ITEM 8.
